# SDR SWAA2018020819603

- Difficulty date: February 2, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 52,731 hours, 29,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT DOOR LIGHT INOP.  RELAMPED LIGHT PER MM.
